Header

UZH-Logo

Maintenance Infos

On normalized differentials on hyperelliptic curves of infinite genus


Kappeler, Thomas; Topalov, Peter J (2017). On normalized differentials on hyperelliptic curves of infinite genus. Journal of Differential Geometry, 305(2):209-248.

Abstract

We develop a new approach for constructing normalized differentials on hyperelliptic curves of infinite genus and obtain uniform asymptotic estimates for the distribution of their zeros.

Abstract

We develop a new approach for constructing normalized differentials on hyperelliptic curves of infinite genus and obtain uniform asymptotic estimates for the distribution of their zeros.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2017
Deposited On:22 May 2017 15:37
Last Modified:19 Mar 2018 08:16
Publisher:International Press
ISSN:0022-040X
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Related URLs:https://arxiv.org/abs/1408.7107 (Organisation)

Download

Full text not available from this repository.
Get full-text in a library